MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3240
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the console was not displaying the rotational speed.A rotablator rotational atherectomy system was selected for a percutaneous transluminal coronary angoplasty.During the procedure, it was noted that the display did not show the revolutions.The usage of the equipment was stopped and the device was removed from the patient.No patient complications reported and the patient's status was stable.

Brand Name
ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9291647
Report Number2134265-2019-13416
Device Sequence Number2310518
Product Code MCX
UDI-Device Identifier08714729353300
UDI-Public08714729353300
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3240
Device Catalogue Number3240
Device Lot NumberRC108866
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1